Normal integral bases and ray class groups
Humio Ichimura
Acta Arithmetica, Tome 115 (2004), p. 71-85 / Harvested from The Polish Digital Mathematics Library
Publié le : 2004-01-01
EUDML-ID : urn:eudml:doc:277978
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa114-1-5,
     author = {Humio Ichimura},
     title = {Normal integral bases and ray class groups},
     journal = {Acta Arithmetica},
     volume = {115},
     year = {2004},
     pages = {71-85},
     zbl = {1065.11090},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa114-1-5}
}
Humio Ichimura. Normal integral bases and ray class groups. Acta Arithmetica, Tome 115 (2004) pp. 71-85. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa114-1-5/